ent-icon
Post nasal drip n vomiting
I have post nasal drip from last 2 years. A thick liquid constantly comes in throat and I need spit it. If i swallow it then i feel like vomiting. Taken Lesuride OD75 for a month as suggsted by gastroenterologist but no effect. I also have acidity n vomiting problem. From past few yrs When I get cold my nose runs like hell n flow in throat also increases.the next day I vomit for entire day.cant eat anything. In vomiting there is very thick thing which feels difficult to vomit. Earlier this used to happen twice a year but from last six months this happened 4 times. Plz help. Unbearable
471 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are suffering from severe sinusitis. Visit an ENT surgeon with sinus endoscopy training.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.